Journal article icon

Journal article

A fixed point theorem for a class of star-shaped sets in c 0

Abstract:
A subset K of c 0 is coordinatewise star-shaped (c.s.s.) if there exists a center point x ∈K such that for y ∈K and z ∈c 0, if z is coordinatewise between x and y then z ∈K. We prove that a weakly compact c.s.s. subset of c 0 has the fixed point property for nonexpansive mappings and that a fixed point for such a mapping can be obtained in a constructive manner. © 1981 The Weizmann Science Press of Israel.

Actions


Access Document


Publisher copy:
10.1007/BF02761850

Authors


Sternfeld, Y More by this author
Publisher:
Springer-Verlag
Journal:
Israel Journal of Mathematics
Volume:
38
Issue:
1-2
Pages:
75-81
Publication date:
1981-03-05
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
URN:
uuid:4cbce59e-7c5b-491f-94a3-7ee77c4ac028
Source identifiers:
27928
Local pid:
pubs:27928
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP